Almost periodic points and minimal sets in topological spaces

Chikara Fujita, Hisao Kato


In the paper [Almost periodic points and minimal sets in w-regular spaces, Topology Appl. 154 (2007), 2873–2879], Mai and Sun showed that several known results concerning almost periodic points and minimal sets of maps can be generalized from regular spaces to w-regular spaces. Also, they have three unsolved problems. In this paper, we answer to all problems which remain unsolved in the paper of Mai and Sun. In fact we prove some general theorems which give counte rexamples of the problems.


Almost periodic points; Minimal sets; w-regular space.

Full Text:



G. D. Birkhoff, Dynamical Systems, revised editions, Amer. Math. Soc. Colloq. Publ., vol. IX, Amer. Math. Soc., Providence, RI, 1966.

W. H. Gottschalk, Orbit-closure decompositions and almost periodic properties, Bull. Amer. Math. Soc. 50 (1944), 915–919.

W. H. Gottschalk, Almost periodic points with respect to transformation semi-groups, Ann. Math. 47 (1946), 762–766.

J. L. Kelley, General Topology, Springer-Verlag, New York, 1975.

J.-H. Mai and W.-H. Sun, Almost periodic points and minimal sets in !-regular spaces, Topology Appl. 154 (2007), 2873–2879.

A. Fedeli and A. Le Donne, On almost periodic orbits and minimal sets, Topology Appl. 156 (2008), no. 2, 473–475.

Abstract Views

Metrics Loading ...

Metrics powered by PLOS ALM


Cited-By (articles included in Crossref)

This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site

1. On the topology of the chain recurrent set of a dynamical system
Seyyed Alireza Ahmadi
Applied General Topology  vol: 15  issue: 2  first page: 167  year: 2014  
doi: 10.4995/agt.2014.3050

Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147